# SDR UALA2008121606908

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 26,095 hours, 10,265 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

THREE SVC EMER LIGHTS TEST FAILS.  REPLACED EMERGENCY LIGHTS BATTERIES AT DOOR 1L AND L OVERWING POSITIONS.  EMERGENCY LIGHTS TEST NOW PASSES.
